Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Severe pain under the breast, shortness of breath. Have marijuana addiction. On birth control. Are these related?

Hi. I m scared and don t know what to do. I have this really bad pain on my left side under my breast . It shows up out of nowhere and lasts about a good 5 or 6 mins. It happens a couple times a day. When i experience it i get shortness of breath and its a very sharp pain. Don t wanna move or take deep breaths. I started experiencing this after i had smoked med. marijuana. Stupid decision. Wish i didn t. Anyways, i take birth control ( ortho tri cyclen ) i know smoking while on birth control oral contraceptives can cause heart problems and circulation problems. Which is why i am asking this. Is this the reason i am experiencing this? PLEASE PLEASE HELP!
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Hi Dear ,
Firstly You did not mention your age. The symptoms that you are telling may be related to heart disease and may be also related to gastritis disorder. You must concern Cardiologist and must go through some investigation like ECG,TMT, Lipidogarm which are necessary for you. you are also addicted of smoking which is also risk factor for heart diseases. So you must stop smoking. You are also taking Birth control contraceptive pills which contain estrogen, which can increase the risk for stroke, heart attack, and blood clots in some women. The risk is highest for women who smokes.
Answered: Mon, 19 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor